# SDR SWAA2012061805056

- Difficulty date: May 25, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 50,073 hours, 40,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS SPLICE CORRODED AT BS 907, STR 24L.  REMOVED AND REPLACED SPLICE IAW SRM.
